Facebook Pixel
Panadol Actifast Soluble Tablets - 14 Tablets

Panadol Actifast Tablets - 14 Tablets

Panadol Ultra Tablets - 20 Tablets

Panadol Ultra Tablets - 20 Tablets

Panadol Extra Soluble Tablets - 24 Tablets

Panadol Extra Soluble Tablets - 24 Tablets are fast and effective when it comes to providing relief from migraines, backaches, fevers, sore throats, and many more mildly or moderately painful problems.
£4.99
Availability: In stock
Quantity : 6
Details

Panadol Extra Soluble Tablets - 24 Tablets are fast and effective when it comes to providing relief from migraines, backaches, fevers, sore throats, and many more mildly or moderately painful problems.

These soluble pain relief tablets may be easier to take than pills, and work quickly to relieve your symptoms so you can get back to your normal routine as soon as possible.

More Information
More Information
directions

Please read the information on the box and enclosed leaflet carefully before using this product.

For oral use. The tablets must be dissolved in water before taking.
Adults (over 12) should take 2 tablets dissolved in a tumbler of water every 4 hours as required. Do not take more often than every 4 hours. do not take more than 8 tablets in 24 hours.
Do not give to children under 12 years of age.

Avoid too much caffeine in drinks like coffee or tea when taking these tablets.

Consult your doctor before taking this medicine if you have liver or kidney disease, including alcoholic liver disease, or if you are on a low sodium diet.

If your headaches become persistent, see your doctor.

CONTAINS PARACETAMOL: Do not take with any other product containing paracetamol. In the event of an overdose, seek immediate medical attention, even if you feel well.

Panadol Extra Soluble Tablets - 24 Tablets should not be taken with any other paracetamol product. If you do inadvertently do this, or if you take too much of this medicine, seek immediate medical attention even if you feel fine.

ingredients Each effervescent tablet contains 500mg paracetamol and 65mg.

The sodium content of each tablet is 427mg.

For full ingredients, see box.

CONTAINS PARACETAMOL: Do not take with any other product containing paracetamol. In the event of an overdose, seek immediate medical attention, even if you feel well.

Keep out of reach and sight of children.
Is Prescription Drug No
Reviews
Write Your Own Review
You're reviewing:Panadol Extra Soluble Tablets - 24 Tablets
Your Rating